Jump to ContentJump to Main Navigation

Journal of Applied Analysis

Editor-in-Chief: Liczberski, Piotr / Ciesielski, Krzysztof

Managing Editor: Gajek, Leslaw

2 Issues per year

Mathematical Citation Quotient 2012: 0.11

VolumeIssuePage

An oscillation criteria for third order neutral delay differential equations

1School of Control Science and Engineering, Shandong University, Jinan, Shandong 250061; and School of Science, University of Jinan, Jinan, Shandong 250022, P.R. China. E-mail:

2School of Control Science and Engineering, Shandong University, Jinan, Shandong 250061; and School of Science, University of Jinan, Jinan, Shandong 250022, P.R. China. E-mail:

3School of Science, University of Jinan, Jinan, Shandong 250022, P.R. China; and Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, Missouri 65409-0020, USA. E-mail:

4School of Control Science and Engineering, Shandong University, Jinan, Shandong 250061, P.R. China. E-mail:

Citation Information: Journal of Applied Analysis. Volume 16, Issue 2, Pages 295–303, ISSN (Online) 1869-6082, ISSN (Print) 1425-6908, DOI: 10.1515/jaa.2010.020, November 2010

Publication History

Received:
2009-09-03
Revised:
2010-04-22
Published Online:
2010-11-18

Abstract

In this paper, we will establish some oscillation criteria for the third-order neutral delay differential equations

(x(t) – a(t)x(τ(t)))‴ + p(t)x(δ(t)) = 0, tt 0.

To the best of our knowledge nothing is known regarding the qualitative behavior of these equations. Our results in this paper extend the results given in [Hanan, Oscillation criteria for third order differential equations, Pacific J. Math. 11 (1961) 919–944]. Some examples are considered to illustrate the main results.

Keywords.: Oscillation; third order; neutral delay differential equations

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.